Generic properties of conditional exponential stability. XII
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1489-1498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a2,
author = {V. M. Millionshchikov},
title = {Generic properties of conditional exponential stability. {XII}},
journal = {Differencialʹnye uravneni\^a},
pages = {1489--1498},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a2/}
}
V. M. Millionshchikov. Generic properties of conditional exponential stability. XII. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1489-1498. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a2/